Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have metal heart valve, taking warfarin. Can I go for versectomy, wife having problem with pills?

I am a fifty year old man I take warfarin as I have a metal heart valve from a six year ago heart operation , my wife is still fertile and been having lots of problems with birth controll , so would it be possible for me to have a versectomy as I have to take warfarin every day we are concerned about not tacking my medication or bleeding after the procedure
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
As long as your bleeding and clotting profile , basically INR , is within normal range, you can have a vasectomy.
You would need to stop warfarin for a few days, and would be managed accordingly.
Why cant your wife go for ESsure.
it is less invasive compared to a tubectomy and much better.
Also, she too would be peri menopausal, so you have only a few years left to desire contraceptive action.
Take care.
Answered: Tue, 6 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor